# SDR P5CA2024022700004

- Difficulty date: February 25, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N775SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37987
- Aircraft time: 65,633 hours, 7,605 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Noise
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR MAKES WHISTLE SOUND IN FLIGHT.( CLEANED AND INSPECTED L1 DOOR SEAL WITH NO DEFECTS NOTED. PERFORMED L1 DOOR LEAK CHECK BY PRESSURIZING AC WITH NO LEAKS NOTED IAW B777 AMM 05-51-24 AND 52-09-01. )
